Ergodicity of one Markovian process of the Poisson type
Keywords:
-Abstract
One proves the ergodicity of a Markov process of Poisson type with reflection at zero.
References
Алимов Д. Ободном полунепрерывном марковском процессе пуассоновского типа // Укр. мат. журн.— 1985.— 37, № 2.— С. 244—247.
Downloads
Published
19.06.1990
Issue
Section
Short communications
How to Cite
Alimov, D. “Ergodicity of One Markovian Process of the Poisson Type ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 42, no. 6, June 1990, pp. 832-5, https://umj.imath.kiev.ua/index.php/umj/article/view/8847.